MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 UNKNOWN FECAL MANAGEMENT (DIGNISHIELD)

C.R. BARD INC. (COVINGTON) -1018233 UNKNOWN FECAL MANAGEMENT (DIGNISHIELD)
Medical Device Problem Codes Disconnection (1171); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were transferred a patient from the intensive care unit bed to the 3t bed when they noticed that a piece of the dignicare rectal tube had come off during the transfer.The part that came off was the green port, which was where they inflate or deflate the bulb to the tube with water.Before transferred to the floor they were able to successfully remove the old one they had to cut the rectal tube and that deflated the bulb and placed a new one.After arriving to 3t and explaining what happened, they were showing the 3t nurses where the old one had broken off.They lightly touched that for them to saw and some of the plastic holding the green port on, fell off.It almost appeared the only thing holding that on was a small amount of glue.

Brand Name
UNKNOWN FECAL MANAGEMENT (DIGNISHIELD)
Common Device Name
DIGNISHIELD
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24622360
Report Number1018233-2026-01825
Device Sequence Number13220100
Product Code KNT
UDI-Device Identifier00801741045943
UDI-Public(01)00801741045943
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown